Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Pregnant. Prescribed hormorin. Cyst on foetus. Effect of drug?

Hiiiii .. I am 29 years old and I am 7 weeks pregnant. I was orescribed wid hormorin 200 by my doctor to avoid any unusual abortion. But the medicine made me feel miserabke. And on my check up I was informed that the growth of my baby is not uoto the expectation. They also noticed a ceast . I donit knw what to do. I am in malawi n honestly m not sure about the doctors consultation. I have stopped taking hormorin 200... will it hav any adverse effect.. will I still have an healthy baby... poz guide
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Mar 2013
Thanks for your query.
Hormorin 200 cannot be responsible for the subnormal growth of the baby.
It is in fact, a medication given to support the growing pregnancy.
it is possible that you might have experienced some side effects on consuming it, but ask your doctor to prescribe a medication for vaginal use, which you might find more easy to use.
Also, you need to provide me with more details about the cyst, where it was found, size, etc , and the ultrasond report.
Please do not stress yourself out.
go alongwith medical advice.
get back with more details for further assistance.
Take care
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor